A Possible Allergic Reaction Case to Thrombin Injected into Pseudoaneurysm After Radiofrequency Ablation
Unusual clinical course, Unusual or unexpected effect of treatment, Diagnostic / therapeutic accidents, Adverse events of drug therapy , Educational Purpose (only if useful for a systematic review or synthesis)
Lahati Ha, Sze-Wa Yiu, Fang-Fang Wang, Jiang-Li Han
Department of Cardiology, Peking University Third Hospital, Beijing, China (mainland)
Am J Case Rep 2019; 20:1497-1499
Radiofrequency ablation is a minimally invasive treatment for arrhythmias, including frequent ventricular premature. As a complication of radiofrequency ablation, pseudoaneurysm can be treated conservatively or by ultrasound-guided thrombin injection.
CASE REPORT: We report a case that a possible allergic reaction to thrombin injected into pseudoaneurysm after radiofrequency ablation.
CONCLUSIONS: We hope that the report of successful management of the allergic reaction in this case may be of help to other doctors; we also emphasize the importance of checking the patient’s history of allergies to thrombin when considering treating pseudoaneurysm with thrombin injection.
Keywords: Aneurysm, Catheter Ablation, Hypersensitivity, Thrombin